INSTITUTE OF APPLIED MATHEMATICS
Embedded Image
Affiliation: Middle East Technical University
Office: S205
Phone: +90 (312) 210-5689
E-Mail: mcenk\( @ \)metu.edu.tr
Website: http://users.metu.edu.tr/mcenk/
Research Interests: Cryptographic Computation; Homomorphic Encryption; Post quantum Cryptography; Privacy Preserving Data Analysis

  • 2017:
    1. On the arithmetic complexity of strassen-like matrix multiplications. M. Cenk and A.M. Hasan. Journal of Symbolic Computation, 80:484–501, 2017. BibTeX ]
      @article{cenk2017arithmetic,
        title         = {On the arithmetic complexity of strassen-like matrix multiplications},
        author        = {Cenk, Murat and Hasan, M Anwar},
        journal       = {Journal of Symbolic Computation},
        volume        = {80},
        pages         = {484--501},
        year          = {2017},
        publisher     = {Academic Press}
      }
      
      
    2. New Efficient Algorithms for Multiplication Over Fields of Characteristic Three. M. Cenk, F.H. Zadeh and A.M. Hasan. Journal of Signal Processing Systems, 1–10, 2017. BibTeX ]
      @article{cenk2017new,
        title         = {New Efficient Algorithms for Multiplication Over Fields of Characteristic Three},
        author        = {Cenk, Murat and Zadeh, Farhad Haghighi and Hasan, M Anwar},
        journal       = {Journal of Signal Processing Systems},
        pages         = {1--10},
        year          = {2017},
        publisher     = {Springer US}
      }
      
      
    3. Karatsuba-like formulae and their associated techniques. M. Cenk. Journal of Cryptographic Engineering, 1–11, 2017. BibTeX ]
      @article{cenk2017karatsuba,
        title         = {Karatsuba-like formulae and their associated techniques},
        author        = {Cenk, Murat},
        journal       = {Journal of Cryptographic Engineering},
        pages         = {1--11},
        year          = {2017},
        publisher     = {Springer Berlin Heidelberg}
      }
      
      
  • 2015:
    1. Some new results on binary polynomial multiplication. M. Cenk and A.M. Hasan. Journal of Cryptographic Engineering, 5(4):289–303, 2015. BibTeX ]
      @article{cenk2015some,
        title         = {Some new results on binary polynomial multiplication},
        author        = {Cenk, Murat and Hasan, M Anwar},
        journal       = {Journal of Cryptographic Engineering},
        volume        = {5},
        number        = {4},
        pages         = {289--303},
        year          = {2015},
        publisher     = {Springer Berlin Heidelberg}
      }
      
      
    2. Efficient Modular Exponentiation Methods for RSA. H.K. Güner, M. Cenk and C. Cal\ik. In 10th Information Security and Cryptology Conference, Ankara. 2015. BibTeX ]
      @inproceedings{gunerefficient,
        title         = {Efficient Modular Exponentiation Methods for {RSA}},
        author        = {G{\"u}ner, Hatice K{\"u}bra and Cenk, Murat and Cal{\i}k, Cagdas},
        booktitle     = {10th Information Security and Cryptology Conference, Ankara},
        year          = {2015}
      }
      
      
  • 2014:
    1. Efficient subquadratic space complexity binary polynomial multipliers based on block recombination. M. Cenk, A.M. Hasan and C. Negre. IEEE Transactions on Computers, 63(9):2273–2287, 2014. BibTeX ]
      @article{cenk2014efficient,
        title         = {Efficient subquadratic space complexity binary polynomial multipliers based on block recombination},
        author        = {Cenk, Murat and Hasan, M Anwar and Negre, Christophe},
        journal       = {IEEE Transactions on Computers},
        volume        = {63},
        number        = {9},
        pages         = {2273--2287},
        year          = {2014},
        publisher     = {IEEE}
      }
      
      
  • 2013:
    1. Improved three-way split formulas for binary polynomial and Toeplitz matrix vector products. M. Cenk, C. Negre and A.M. Hasan. IEEE Transactions on Computers, 62(7):1345–1361, 2013. BibTeX ]
      @article{cenk2013improved,
        title         = {Improved three-way split formulas for binary polynomial and Toeplitz matrix vector products},
        author        = {Cenk, Murat and Negre, Christophe and Hasan, M Anwar},
        journal       = {IEEE Transactions on Computers},
        volume        = {62},
        number        = {7},
        pages         = {1345--1361},
        year          = {2013},
        publisher     = {IEEE}
      }
      
      
    2. On the generalisation of special moduli for faster interleaved montgomery modular multiplication. S. Akleylek, M. Cenk and F. Özbudak. IET Information Security, 7(3):165–171, 2013. BibTeX ]
      @article{akleylek2013generalisation,
        title         = {On the generalisation of special moduli for faster interleaved montgomery modular multiplication},
        author        = {Akleylek, Sedat and Cenk, Murat and {\"O}zbudak, Ferruh},
        journal       = {IET Information Security},
        volume        = {7},
        number        = {3},
        pages         = {165--171},
        year          = {2013},
        publisher     = {IET}
      }
      
      
  • 2012:
    1. On the polynomial multiplication in Chebyshev form. S. Akleylek, M. Cenk and F. Ozbudak. IEEE Transactions on Computers, 61(4):584–587, 2012. BibTeX ]
      @article{akleylek2012polynomial,
        title         = {On the polynomial multiplication in Chebyshev form},
        author        = {Akleylek, Sedat and Cenk, Murat and Ozbudak, Ferruh},
        journal       = {IEEE Transactions on Computers},
        volume        = {61},
        number        = {4},
        pages         = {584--587},
        year          = {2012},
        publisher     = {IEEE}
      }
      
      
  • 2011:
    1. Multiplication of polynomials modulo \(x^n\). M. Cenk and F. Özbudak. Theoretical Computer Science, 412(29):3451–3462, 2011. BibTeX ]
      @article{cenk2011multiplication,
        title         = {Multiplication of polynomials modulo \(x^n\)},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        journal       = {Theoretical Computer Science},
        volume        = {412},
        number        = {29},
        pages         = {3451--3462},
        year          = {2011},
        publisher     = {Elsevier}
      }
      
      
    2. Efficient multiplications in \(F_5^5n\) and \(F_7^7n\). M. Cenk and F. Özbudak. Journal of computational and applied mathematics, 236(2):177–183, 2011. BibTeX ]
      @article{cenk2011efficient,
        title         = {Efficient multiplications in \(F_{5^{5n}}\) and \(F_{7^{7n}}\)},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        journal       = {Journal of computational and applied mathematics},
        volume        = {236},
        number        = {2},
        pages         = {177--183},
        year          = {2011},
        publisher     = {North-Holland}
      }
      
      
    3. Improved three-way split formulas for binary polynomial multiplication. M. Cenk, C. Negre and A.M. Hasan. In International Workshop on Selected Areas in Cryptography. pp. 384–398, 2011. BibTeX ]
      @inproceedings{cenk2011improved,
        title         = {Improved three-way split formulas for binary polynomial multiplication},
        author        = {Cenk, Murat and Negre, Christophe and Hasan, M Anwar},
        booktitle     = {International Workshop on Selected Areas in Cryptography},
        pages         = {384--398},
        year          = {2011},
        organization  = {Springer Berlin Heidelberg}
      }
      
      
    4. Faster montgomery modular multiplication without pre-computational phase for some classes of finite fields. S. Akleylek, M. Cenk and F. Özbudak. In Computer and Information Sciences, Springer Netherlands, pp. 405–408, 2011. BibTeX ]
      @incollection{akleylek2011faster,
        title         = {Faster montgomery modular multiplication without pre-computational phase for some classes of finite fields},
        author        = {Akleylek, Sedat and Cenk, Murat and {\"O}zbudak, Ferruh},
        booktitle     = {Computer and Information Sciences},
        pages         = {405--408},
        year          = {2011},
        publisher     = {Springer Netherlands}
      }
      
      
  • 2010:
    1. On multiplication in finite fields. M. Cenk and F. Özbudak. Journal of Complexity, 26(2):172–186, 2010. BibTeX ]
      @article{cenk2010multiplication,
        title         = {On multiplication in finite fields},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        journal       = {Journal of Complexity},
        volume        = {26},
        number        = {2},
        pages         = {172--186},
        year          = {2010},
        publisher     = {Elsevier}
      }
      
      
    2. Polynomial multiplication over binary fields using Charlier polynomial representation with low space complexity. S. Akleylek, M. Cenk and F. Özbudak. In International Conference on Cryptology in India. pp. 227–237, 2010. BibTeX ]
      @inproceedings{akleylek2010polynomial,
        title         = {Polynomial multiplication over binary fields using Charlier polynomial representation with low space complexity},
        author        = {Akleylek, Sedat and Cenk, Murat and {\"O}zbudak, Ferruh},
        booktitle     = {International Conference on Cryptology in India},
        pages         = {227--237},
        year          = {2010},
        organization  = {Springer Berlin Heidelberg}
      }
      
      
  • 2009:
    1. Improved Polynomial Multiplication Formulas over \(F_2\) Using Chinese Remainder Theorem. M. Cenk and F. Ozbudak. IEEE Transactions on computers, 58(4):572–576, 2009. BibTeX ]
      @article{cenk2009improved,
        title         = {Improved Polynomial Multiplication Formulas over \(F_2\) Using Chinese Remainder Theorem},
        author        = {Cenk, Murat and Ozbudak, Ferruh},
        journal       = {IEEE Transactions on computers},
        volume        = {58},
        number        = {4},
        pages         = {572--576},
        year          = {2009},
        publisher     = {IEEE}
      }
      
      
    2. Polynomial multiplication over finite fields using field extensions and interpolation. M. Cenk, C.K. Koç and F. Ozbudak. In Computer Arithmetic, 2009. ARITH 2009. 19th IEEE Symposium on. pp. 84–91, 2009. BibTeX ]
      @inproceedings{cenk2009polynomial,
        title         = {Polynomial multiplication over finite fields using field extensions and interpolation},
        author        = {Cenk, Murat and Ko{\c{c}}, Cetin Kaya and Ozbudak, Ferruh},
        booktitle     = {Computer Arithmetic, 2009. ARITH 2009. 19th IEEE Symposium on},
        pages         = {84--91},
        year          = {2009},
        organization  = {IEEE}
      }
      
      
  • 2008:
    1. Efficient Multiplication in \(F_3^\ell m\), \(m \ge 1\) and \(1 ≤ \ell ≤ 18\). M. Cenk and F. Özbudak. In International Conference on Cryptology in Africa. pp. 406–414, 2008. BibTeX ]
      @inproceedings{cenk2008efficient,
        title         = {Efficient Multiplication in \(F_{3^{\ell m}}\), \(m \ge 1\) and \(1 \leq \ell \leq 18\)},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        booktitle     = {International Conference on Cryptology in Africa},
        pages         = {406--414},
        year          = {2008},
        organization  = {Springer Berlin Heidelberg}
      }
      
      
    2. Efficient multiplication in finite fields of characteristic 3 and 5 for pairing based cryptography. M. Cenk and F. Özbudak. In 3rd Information Security and Cryptology Conference, Ankara. pp. 111–114, 2008. BibTeX ]
      @inproceedings{cenk2008efficientfinite,
        title         = {Efficient multiplication in finite fields of characteristic 3 and 5 for pairing based cryptography},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        booktitle     = {3rd Information Security and Cryptology Conference, Ankara},
        pages         = {111--114},
        year          = {2008}
      }
      
      
  • 2007:
    1. Isomorphism classes of ordinary elliptic curves over fields of characteristic 3. M. Cenk and F. Özbudak. In Mathematical Methods in Engineering, Springer Netherlands, pp. 151–158, 2007. BibTeX ]
      @incollection{cenk2007isomorphism,
        title         = {Isomorphism classes of ordinary elliptic curves over fields of characteristic 3},
        author        = {Cenk, Murat and {\"O}zbudak, Ferruh},
        booktitle     = {Mathematical Methods in Engineering},
        pages         = {151--158},
        year          = {2007},
        publisher     = {Springer Netherlands}
      }
      
      
  • 2003:
    1. Surface terms, angular momentum and Hamilton-Jacobi formalism. Y. Guler, D. Baleanu and M. Cenk. Il Nuovo Cimento B, (3), 2003. BibTeX ]
      @article{guler2003surface,
        title         = {Surface terms, angular momentum and Hamilton-Jacobi formalism},
        author        = {Guler, Yurdahan and Baleanu, Dumitru and Cenk, Murat},
        journal       = {Il Nuovo Cimento B},
        vol           = {118},
        number        = {3},
        page          = {293},
        year          = {2003}
      }
      
      
  • 2008:
    1. Results on Complexity of Multiplication over Finite Fields. M. Cenk. PhD thesis, Middle East Technical University, 2008. BibTeX ]
      @phdthesis{Cenk2008,
        author        = {Murat Cenk},
        title         = {Results on Complexity of Multiplication over Finite Fields},
        school        = {Middle East Technical University},
        year          = {2008},
        address       = {Cryptography, Institute of Applied Mathematics, Middle East Technical University}
      }
      
      
back